MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE TRUNION 43MM, SLOTTED, TPS CAP; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ECLIPSE TRUNION 43MM, SLOTTED, TPS CAP; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ECLIPSE TRUNION 43MM, SLOTTED, TPS CAP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an arthroplasty total shoulder using the eclipse, when using the central screw on the trunion, the screw locked up, which removed the central core of bone.They used the apex stem to completed the case.Additional information obtained 9/15/20: when screwing the central screw in the two components locked causing the trunion to spin and the core of bone to come off in the central screw.The surgeon then chose to abort using the planned eclipse and instead implanted an apex stem to complete the procedure.
 
Additional Manufacturer Narrative
Complaint not confirmed, the device was found to be undamaged.It fit the returned ar-9301-02 cage screw without difficulty and was found to meet dimensional specifications.No abnormality was found on the device that may have contributed to the event.

Brand Name
ECLIPSE TRUNION 43MM, SLOTTED, TPS CAP
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10563150
Report Number1220246-2020-02191
Device Sequence Number14158864
Product Code QHQ
UDI-Device Identifier00888867276147
UDI-Public00888867276147
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberECLIPSE TRUNION 43MM, SLOTTED, TPS CAP
Device Catalogue NumberAR-9301-43CPC
Device Lot Number18.01160
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;